# SDR DALA2025052103924

- Difficulty date: May 17, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 77,217 hours, 33,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 EMERGENCY EXIT SIGN LENS AT R2 DOOR LOOSE. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY EXIT LIGHT LENS AT R2 DOOR REF. B757 CMM 33-51-31. (0971174)
